# SDR PCAA0406223

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 26,592 hours, 28,919 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 83232013003
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4061 REPORTED DURING TAKEOFF AND UPON GEAR RETRACTION THE NOSE GEAR DOOR REMAINED OPEN.  CREW ELECTED TO RETURN TO BUFFALO.  AIRCRAFT WAS FERRIED FOR REPAIRS TO MIDDLETOWN.  MAINTENANCE FOUND THE NOSE LANDING GEAR DOOR BELLCRANK TO BE BROKEN AT THE ATTACH POINT OF THE OVERCENTER LOCK.  BELLCRANK WAS REPLACED AND THE SYSTEM OPERATIONAL CHECKED.  ALL CHECKS GOOD, AIRCRAFT RETUNRED TO SERVICE.
